# SDR ASAA2015031011419

- Difficulty date: March 10, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 007006029
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT UPPER HINGE CRACKED SEVERAL AREAS.  ACFT GROUNDED.  R & R MAIN CARGO DOOR AFT HINGE ASSY IAW SRM 51-40-02-0G-0.
